# SDR CALA2025081407721

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 75,133 hours, 26,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE PACK HAS LANYARD HANGING OUT,  FOUND THE R2 DOOR SLIDE PACK AFT COVER PIN LANYARD SLIGHTLY PROTRUDING BESIDE SLIDE PACK, PIN NOT DISLODGED, REPOSITIONED LANYARD.
